# SDR PLGA980228A

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

SYR - FLT 4723 - AFTER TAKEOFF WHILE CLIMBING THROUGH 2,000 FEET, THE RT TAIL PIPE HOT LIGHT WARNING ILLUMINATED.  CREW FOLLOWED PROCEDURE AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT RETURNED TO SYR AND LANDED WIHOUT INCIDENT.  MAINTENANCE FOUND MOISTURE AND OIL IN RT DETECTOR CONNECTOR.  THE CONNECTOR WAS CLEANED AND SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
